American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Árpád Baricz, Pál Aurel Kupán and Róbert Szász. The radius of starlikeness of normalized Bessel functions of the first kind. Proc. Amer. Math. Soc. 142 (2014) 2019-2025.
Abstract, references, and article information
View Article: PDF

[2] Árpád Baricz and Saminathan Ponnusamy. On Tur\'{a}n type inequalities for modified Bessel functions. Proc. Amer. Math. Soc. 141 (2013) 523-532.
Abstract, references, and article information
View Article: PDF

[3] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information
View Article: PDF

[4] Árpád Baricz, Dragana Jankov and Tibor K. Pogány. Integral representations for Neumann-type series of Bessel functions $I_\nu,$ $Y_\nu$ and $K_\nu$. Proc. Amer. Math. Soc. 140 (2012) 951-960. MR 2869079.
Abstract, references, and article information
View Article: PDF

[5] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information
View Article: PDF

[6] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information
View Article: PDF

[7] Árpád Baricz. On a product of modified Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 189-193. MR 2439440.
Abstract, references, and article information
View Article: PDF

[8] Fethi Bouzeffour. A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007) 2131-2139. MR 2299491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Krzysztof Stempak. A weighted uniform $L^{p}$--estimate of Bessel functions: A note on a paper of Guo. Proc. Amer. Math. Soc. 128 (2000) 2943-2945. MR 1664391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Neal Brazel, Fiona Lawless and Alastair Wood. Exponential asymptotics for an eigenvalue of a problem involving parabolic cylinder functions . Proc. Amer. Math. Soc. 114 (1992) 1025-1032. MR 1086323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Laura Nicolò-Amati Gori, Andrea Laforgia and Martin E. Muldoon. Higher monotonicity properties and inequalities for zeros of Bessel functions . Proc. Amer. Math. Soc. 112 (1991) 513-520. MR 1062389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1